Friday, 11 January 2008

Tired

Here I am again up and awake in the middle of the night. My sleepless nights are coming far too often and I'm beginning to get really fed up with it.  I will have to go back to the Docs about it.

Firstly, there is my back which plays up every single night. I think I've said before about it - well it never goes away. I have very uncomfortable stuff going on in my left foot because of my back. The pins and needles in my foot is the worst to bear. Drives me insane that does! I won't go on about the rest - too much to talk about.

Then there is my restless legs thingy wotsit - had that as long as I can remember. Hate it - I just can't keep my legs still and the pain thing that goes on there is weird.

Then there is my hot flushes - age thing! I wake up like someone has literally thrown water all over me in bed. Not nice! I have to go get some towels and wrap myself in them coz I cant wake John just to change the sheets - wouldnt be fair.

Then there is my mind that just whirls round and round about wierd stuff! At least my mind isnt so depressed lately - which is a relief. I didnt realise how depressed I was til now really! Now I'm happy and feel better in myself I now know just how down I was when I was working at the school.

So I gets up - take huge amounts of tablets, voltoral, ibrobrufen, calms! Need stronger tablets I think. But, what the hell are these tablets doing to my insides! And, I cant just rely on tablets to calm me down all the time can I?

Then I go sit in the lounge, put the computer on and wait. Wait til I'm so so tired that I will just hopefullysleep when I eventually get to bed. But, sometimes that does not happen! hmmmm then I'm very tired in the day and want to sleep and try not to as I wont sleep at night and so it goes on!

Laine x

9 comments:

cherry2sweet2eat said...

<<<has plenty of sleepless night.

sdrogerson said...

no the feeling well.............

louiseb411 said...

Oh dear, how awful...just dont take ibuprofen and voltarol together will you. Louise xx

egre328 said...

Sorry you are having it really bad at the moment........I have moved through the menopause and it wasn't too pleasant with the hot flushes.  Try to watch what medication you are taking as some shouldn't be taken together and could make you feel worse.  Hope you soon start feeling better, it messes up the whole day when you can't sleep at night.  Eileenx

haileen2003 said...

Same here, especially last night.....my problem is 'getting to sleep', a side effect of medication....I think!. Am passed the 'Age thing'....but know that feeling well.
Aileen.....X
http://journals.aol.co.uk/haileen2003/wishing-and-hoping

madcobug said...

I have a hard time getting to sleep and then after a couple of hours I am up again for a couple of hours then sleep a restless sleep for a couple of hours. I can't sleep in the daytime. Around four or five hours is all the sleep I get at night and do good to get that much.  Helen

jeadie05 said...

Poor Laine ,sleep eludes me too some nights Igive up and read ,the computer would only stimulate me more ,remember the age thingy ,ugh ..love Jan xx

sarajanesmiles said...

It's awful when you can't sleep isn't it... poor you :o(
I've started with the sleepless nights again lately too, though not as regularly as I used to have them.  We should start a "can't sleep" club, me and you and our Stuart... we could sit and chat on here, though that wouldn't be helping us get to sleep at all!
Sara   xxx

jmoqueen said...

I know I'm posting late but I think you should consult with your doctor about how you are feeling xx  Good luck

Jenny